# SDR ASAA2021030134229

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,288 hours, 14,961 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3636
- Condition: Stuck
- Location: #1 Engine
- Part time: 91,006 hours, 42,882 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE START VALVE WILL NOT OPEN. GROUNDED - YES.  VERFIED #1 ENGINE START VALVE WILL NOT OPEN.  REMOVED & REPLACED #1 ENGINE START VALVE PER B737-800 AMM 80-11-03. GROUND VERIFICATION OPS GOOD.
